Mathematics Department
Mathematics Department

Barrett, Wayne W.




Email: wb@mathematics.byu.edu
Office: 265 TMCB
Phone Number: (801) 422-2483
Fax Number: (801) 422-0504
Click Here to View Barrett, Wayne W.'s Curriculum Vitae

Publications:
  • The minimum rank problem over the finite field of order 2: minimum rank 3, Linear Algebra and its Applications, 430 (2009), 890-923.
  • The Inverse Inertia Problem for Graphs: cut vertices, trees, and a counterexample, Linear Algebra and its Applications, 431 (2009), 1147-1191.
  • Minimum Rank of Edge Subdivisions of Graphs, Electronic Journal of Linear Algebra, 18 (2009), 530-563.
  • Inertia sets for graphs on six or fewer vertices, Electronic Journal of Linear Algebra, 20 (2010), 53-78.
  • Zero forcing parameters and minimum rank problems, Linear Algebra and its Applications, 433 (2010), 401-411.
  • The inverse eigenvalue and inertia problems for minimum rank two graphs, The Electronic Journal of Linear Algebra, 22 (2011), 389-418.
  • The inertia set of the join of graphs, Linear Algebra and Its Applications, 434(10) (2011), 11.
  • Computing inertia sets using atoms, Linear Algebra Appl. 436(12), 2012, pp. 4489-4502.
  • On the graph complement conjecture for minimum rank, Linear Algebra Appl.. 436(12), 2012, pp. 4373-4391.
  • Decompositions of minimum rank matrices, Linear Algebra Appl. (2012), doi:10.1016/j.laa.2011.12.036
  • (with Francesco Barioli, Shaun Fallat, H. Tracy Hall, Leslie Hogben, Bryan Shader, Pauline van den Driessche, and Hein van der Holst) Parameters Related to Tree-Width, Zero Forcing, and Maximum Nullity of a Graph, Journal of Graph Theory, 72, issue 2, (2013) 146 – 177
  • (with Nicole Malloy, Curtis Nelson, William Sexton, and John Sinkovic) Diagonal Entry Restrictions in Minimum Rank Matrices, Electronic Journal of Linear Algebra, 26 (2013) 300–332.
  • (with Anne Lazenby, Nicole Malloy, Curtis Nelson, William Sexton, Ryan Smith, John Sinkovic, and Tianyi Yang) The Combinatorial Inverse Eigenvalue Problem: Complete Graphs and Small Graphs with Strict Inequality, Electronic Journal of Linear Algebra, 26 (2013), 656–672.
  • (with Shaun Fallat, H. Tracy Hall, and Leslie Hogben) Note on Nordhaus-Gaddum Problems for Colin de Verdiere Parameters, The Electronic Journal of Combinatorics , 20 (3), #P56, 9pp.
  • (with Curtis Nelson, John Sinkovic, and Tianyi Yang) The Combinatorial Inverse Eigenvalue Problem II: All Cases for Small Graphs, Electronic Journal of Linear Algebra, 27 (2014), 742–778.
  • (with Steve Butler, Minerva Catral, Shaun Fallat, H. Tracy Hall, Leslie Hogben, and Michael Young) The Maximum Nullity of a Complete Subdivision Graph is equal to its Zero Forcing Number, Electronic Journal of Linear Algebra, 27 (2014), 444–457.
  • (with Steve Butler, Minerva Catral, Shaun Fallat, H. Tracy Hall, Leslie Hogben, and Michael Young) The principal rank characteristic sequence over various fields, Linear Algebra and its Applications, 459 (2014) 222–236.
  • (with Steve Butler and H. Tracy Hall) Symmetric 0–1 matrices with Inverses having two distinct values and constant diagonal, Linear Algebra and its Applications, 491 (2016) 41–55.
  • (with Shaun Fallat, H. Tracy Hall, Leslie Hogben, Jephian C.-H. Lin, and Bryan Shader) Generalizations of the Strong Arnold Property and the minimum number of distinct eigenvalues of a graph, (27 pages) submitted.
  • (with Ryan Echols, Amanda Francis, Derek Sorensen, and Benjamin Webb) Equitable decompositions of graphs, http://arxiv.org/pdf/1510.04366.pdf
  •